# SDR CALA2025111111119

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 62,929 hours, 20,372 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N5049139
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LP 6903120 #2 PYLON PANEL 443BR DISCOVERED MISSING FROM ACFT. REF IPC 54-53-01-05A ITEM 10. PART # 311N5049-139 REPLACED 443BR PANEL IN REF TO IPC 54-53-01-05A SHEET 1
